Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 174042, 12 pages
http://dx.doi.org/10.1155/2009/174042
Research Article

Weak and Strong Forms of -Continuous Functions

1Department of Mathematics, Faculty of Science, Mu'tah University, P.O. Box 7, Karak 61710, Jordan
22949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken 869-5142, Japan
3School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 23 July 2009; Accepted 4 November 2009

Academic Editor: Naseer Shahzad

Copyright © 2009 Ahmad Al-Omari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Fomin, “Extensions of topological spaces,” Annals of Mathematics. Second Series, vol. 44, pp. 471–480, 1943. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. N. V. Veličko, “H-closed topological spaces,” American Mathematical Society Translations, vol. 78, no. 2, pp. 103–118, 1968. View at Google Scholar
  3. H. Z. Hdeib, “ω-continuous functions,” Dirasat, vol. 16, no. 2, pp. 136–142, 1989. View at Google Scholar
  4. H. Z. Hdeib, “ω-closed mappings,” Revista Colombiana de Matemáticas, vol. 16, no. 1-2, pp. 65–78, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Al-Omari and M. S. M. Noorani, “Regular generalized ω-closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 16292, 11 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Noiri, A. Al-Omari, and M. S. M. Noorani, “On ωb-open sets and b-Lindelöf spaces,” European Journal of Pure and Applied Mathematics, vol. 1, no. 3, pp. 3–9, 2008. View at Google Scholar · View at MathSciNet
  7. T. Noiri, A. Al-Omari, and M. S. M. Noorani, “Slightly ω-continuous functions,” Fasciculi Mathematici, no. 41, pp. 97–106, 2009. View at Google Scholar · View at MathSciNet
  8. T. Noiri, A. Al-Omari, and M. S. M. Noorani, “Weak forms of ω-open sets and decompositions of continuity,” European Journal of Pure and Applied Mathematics, vol. 2, no. 1, pp. 73–84, 2009. View at Google Scholar
  9. A. Al-Omari and M. S. M. Noorani, “Contra-ω-continuous and almost contra-ω-continuous,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 40469, 13 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Willard, General Topology Spaces, Addison-Wesley, Reading, Mass, USA, 1970. View at MathSciNet
  11. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, “On precontinuous and weak precontinuous functions,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53, 1982. View at Google Scholar
  13. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar · View at MathSciNet
  14. T. Noiri, “On δ-continuous functions,” Journal of the Korean Mathematical Society, vol. 16, no. 2, pp. 161–166, 1979/1980. View at Google Scholar · View at MathSciNet
  15. J. Porter and J. Thomas, “On H-closed and minimal Hausdorff spaces,” Transactions of the American Mathematical Society, vol. 138, pp. 159–170, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  16. K. Y. Al-Zoubi, “On generalized ω-closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2011–2021, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. K. Singal and A. Mathur, “On nearly-compact spaces,” Bollettino dell'Unione Matematica Italiana, vol. 2, no. 4, pp. 702–710, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Willard and U. N. B. Dissanayake, “The almost Lindelöf degree,” Canadian Mathematical Bulletin, vol. 27, no. 4, pp. 452–455, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet